Has your Lexapro stopped working?

I had be taking Lexapro for about 2 years, and next slowly it stopped working. It was working so ably before, and after it just seem like I wasn't on it anymore. My doctor said it may be a result of extra stress within my life and she put my on a high dosage. The dosage has made things much better, but I'm not where on earth I had be. I have be taking the dosage for about 5 weeks in a minute. Has anyone ever had this come to pass to them before? What did you do? Any suggestions? Any answers you own at all would be really really appreciated! Thank you so much!!

Answer:
That is so crazy. I hold been on Lexapro for going on for 2 years and it has worked approaching a charm. But this last month it have seemed approaching i'm not taking it. I don't know why and I have needed a higher dose. But my mom doesn't want that because she think i'll just be drugged up next to no personality. But I don't know what to do. Life Sucks!
If you are taking anti-depressants (which work to elevate seratonin level in your brain), and they are not enough--you are still not foreboding happy, content, or at peace, you may enjoy low endorphins.
http://www.recoverfromdepression.com/end...

Drugs don't cure the problem, they only serve to masquerade the symptoms of your real problem for short period of time.
The effectiveness of anti-depressants can wear sour over time and this is normal. Often, raise the dose is enough, but sometimes your doctor might suggest a supplemental medication, psychiatric help, vitiamins, or a med switch.

Lexapro is usually prescribed in 20mg and 40mg doses; you're probably at the 40mg immediately. Symptoms can worsen at times due to alcohol, smoking caffeine, lack of sleep, and poor diet. You can supplement the effects of the medication through exercise, a in good health diet, avoiding depressants such as alcohol, and participating in treatment.

Having depression symptoms fluctuate is totally normal, and you shouldn't verbs. There are many option that you can discuss with your doctor should your symptoms increase, so you shouldn't verbs!

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Schizoaffective Disorder?
  • My boyfriend has recently confided in me that he is a hermaphrodite (see details)?
  • How do u reel in drug induced paranoia?
  • Why is it so hard to change?
  • Have you ever been depressed?
  • It seems like when I am trying to sleep, I am awake, my mind won't turn off.?
  • When my confidence reaches its lowest point, I try to imagine that I am a movie star?
  • I need help!?
  • Do i qualify as an anorexic?
  • How long does it take to die of sleep deprivation?
  • I have a friend and he has been really depressed lately how can I help?
  • Do I Have a Mental Illness?
  • Can anybody help with my life long anxiety problem?